Health knowledge made personal
Join this community!
› Share page:

can i use herbalife weight loss products while i am taking coumadin?


Posted by alarkin318

i am currently using coumadin due to postpardem blood clotting that resulted in pulmonary embolisms.  i am also 5'7" and currently 245 pounds, so i am looking for a natural supplement to aid in my weight loss. is herbalife an option for me?
 
Answers (1)
Sort by: Newest first | Oldest first
You  are right in knowing that you have to lose weight but don't depend on a supplement to help you. Because your health is at risk, go to a nutritionist or join a reputable organization like Weight Watchers, and also if you can find out about whether you can exercise. It will take you more than a year to lose the weight you need to lose but you must start immediately. You have to change your eating habits totally and increase circulation in your legs. This is not easy so you need support. NOthing in a bottle or jar will give this to you.
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: